CureZone   Log On   Join
Re: white tongue coat thinner?
 
ieatworld Views: 4,381
Published: 11 years ago
 
This is a reply to # 1,076,470

Re: white tongue coat thinner?


i've always wondered what makes the BM so hard after a day of not going. it happened to me when i was using kefir. it gave me great bms for about a month but then stopped working. i remember one time while I was on it, i didn't have a bm for a day and then the next day when i took more kefir and got a bm out, it was rock hard. wth? it turned into concrete so fast. too bad kefir stopped working well for me.

also, i really want to go to an herbalist for herbs for my menstrual problems, but i'm scared the two protocols will interfere with one another since i'm sure if the herbalist sees my tongue he should be able to see my other problems. would the two protocols interfere with one another?
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2019  www.curezone.org

0.531 sec, (1)